The connectivity of a complete smooth surface with one-to-one spherical representation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1968), pp. 62-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_12_a7,
author = {F. S. Nasrulaev},
title = {The connectivity of a~complete smooth surface with one-to-one spherical representation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {62--69},
year = {1968},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_12_a7/}
}
F. S. Nasrulaev. The connectivity of a complete smooth surface with one-to-one spherical representation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1968), pp. 62-69. http://geodesic.mathdoc.fr/item/IVM_1968_12_a7/